# SDR DL733011477

- Difficulty date: September 4, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N221DL
- Make and model: Boeing 737-35B
- Aircraft serial: 23970
- Aircraft time: 38,925 hours, 19,125 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: MV10S
- Part serial: 9522389
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT MEGAPHONE INOP. REPLACED AFT MEGAPHONE.
